MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HDO; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HDO; INTRAOCULAR LENS
Model Number SOFTECHDO+13.5
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Inflammation (1932); Intraocular Pressure Increased (1937); Pupillary Block (2026); Unspecified Eye / Vision Problem (4471); Insufficient Information (4580)
Date of Event 03/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no evidence to suggest that any aspect of this device was responsible for the reported inflammation and an investigation is on-going.The device remains implanted.A supplemental report will be submitted once additional requested information is provided along with review from medical monitor.
 
Event or Problem Description
Lenstec received an email stating "the patient had diabetes and poor blood sugar control, the patient suddenly experienced eye swelling and pain, pupil closure and iop t+3 and decreased vision.Lens remains implanted and no reported patient injury.".
 
Additional Manufacturer Narrative
There is no evidence to suggest that any aspect of this device was responsible for the reported inflammation.The device remains implanted.The assessment of the medical monitor concluded there was no evidence to indicate the iol as the source of the reported incident.
 
Event or Problem Description
Lenstec received an email stating "the patient had diabetes and poor blood sugar control, the patient suddendly experienced eye swelling and pain, pupil closure and iop t+3 and decreased vision.Lens remains implanted and no reported patient injury.".

Brand Name
SOFTEC HDO
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB  
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key16153022
Report Number9613160-2023-00001
Device Sequence Number7005531
Product Code HQL
UDI-Device Identifier00844369037129
UDI-Public00844369037129
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSOFTECHDO+13.5
Device Catalogue NumberSOFTEC HDO
Device Lot Number213805
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2022
Supplement Date Received by Manufacturer12/12/2022
Initial Report FDA Received Date01/12/2023
Supplement Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown